PREVIOUS QUESTION:

 

NEXT QUESTION:

 

How do hormonal changes cause cancer-related fatigue?

ANSWER

Hormonal changes, a side effect of cancer treatment or pain medication, can cause fatigue.

From: Cancer-Related Fatigue WebMD Medical Reference

SOURCE: National Cancer Institute.

Reviewed by Laura J. Martin on January 22, 2017

SOURCE: National Cancer Institute.

Reviewed by Laura J. Martin on January 22, 2017

NEXT QUESTION:

What can someone do to combat their fatigue?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.